Economic-Mathematical Modeling of the Enterprise Solvency Risk Assessment

Authors

  • Yakushev Anatoly Alekseevich
  • Lysenko Yulia Valentinovna Financial University under the government of the Russian Federation (Chelyabinsk branch), Chelyabinsk, Russian Federation. http://orcid.org/0000-0002-8173-4174

Abstract

This article describes the methodological approaches to the development of a model of capital structure optimization analysis taking into account the factors affecting the ratio of capital structure optimization: the criterion of return on equity maximization with a minimum level of financial risks. In the process of selecting the optimal source of funding, both quantitative and qualitative indicators of the availability of funding channels were evaluated. A significant role is played by the evidence schemes of the practical application of the model, which contributes to the growth of capital, and increase its share in the overall structure of sources of financing. The purpose of this paper is to present a methodological approach to the development of capital structure optimization analysis model. As a measure of dependence factor analysis of return on equity is used. It is shown that the factor model takes into account various methodological approaches to the development of evaluation of the structure of sources of financing activities, the efficiency of use of equity and debt capital, the development of management decisions aimed at optimizing the capital structure to increase capital productivity. This article uses regression analysis to predict the profitability of financial activities.

Keywords: solvency, cash flows, analysis model, risk assessment, balance liquidity, finance, comparative analysis, liabilities

JEL Classifications: Q12, O18, R51

DOI: https://doi.org/10.32479/ijefi.7178

Downloads

Download data is not yet available.

Author Biography

Lysenko Yulia Valentinovna, Financial University under the government of the Russian Federation (Chelyabinsk branch), Chelyabinsk, Russian Federation.

Doctor of Economics, Professor

Downloads

Published

2018-11-19

How to Cite

Alekseevich, Y. A., & Valentinovna, L. Y. (2018). Economic-Mathematical Modeling of the Enterprise Solvency Risk Assessment. International Journal of Economics and Financial Issues, 8(6), 157–166. Retrieved from https://www.econjournals.com/index.php/ijefi/article/view/7178

Issue

Section

Articles